# SDR C2XA02TY120

- Difficulty date: August 7, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N24517
- Make and model: Emb EMB-135LR
- Aircraft serial: 145332
- Aircraft time: 3,706 hours, 3,313 cycles
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Part number: 23072549
- Part serial: XX16777
- Condition: Corroded
- Component: Engine, Rroyce
- Component part number: AE3007A13
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TYS, During a schedule inspection corrosion was found on the right engine fancase, lower side. Maintenance removed the corrosion, applied chrome pickle solution to magnesium parts, applied corrosion resistant paint I/A/W-EC7000-01001, Ec7220-01009, AE3007A-70-00-00-300-807 and 815. The repair was satisfactory and the aircraft will be released upon complection of the check.
